Posted 12/28/2007 8:57 PM (GMT -6)
It depends on how much you were taking and how often is going to dictate what the withdrawal symptoms are like.
I would suggest that you check the medhelp forums in the addiction community and they can help you with the withdrawal symptoms.
In the meantime, you might want to get some immodium for the diarrehea and some over the counter nausea medication.
You should be over the worst of the withdrawal symptoms in three or four days and then start to feel better.
Good luck with the withdrawal and I hope that you stay away from medication not prescribed to you.
PLIF/TLIF Fusion w/Instrumentation L4-5 Spondololysthesis L4-5.Laminectomies L4-5, foraminal stenosis L3-4, L4-5, L5-S1, herniations L3-4, L4-5, L5-S1, central canal stenosis L3-4, L4-5 and L5-S1
POST OP CES 3/30-06
Neurogenic Bladder and Bowel, bilateral numbness legs and feet
Revision for failed Back surgery, pseudoarthrosis L4-5, hemilaminectomies L3-4, L4-5, L5-S1, bmp added to revision fusion, replaced two bent screws that were reversing out of vertebrae - August 2, 2007
On going back pain and neuropathic pain, failed back surgery, consult for scs, decided not to do that at this point.
Adhesive Arachnoiditis also......just what I didn't need..